# SDR 0001939868

- Difficulty date: June 4, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 52,355 hours, 50,171 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Loose
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SLAT DISAGREEMENT ANNUNCIATOR LIGHT ILLUMINATED ON APPROACH INTO IND.  AIRCRAFT ROLLED SLIGHTLY TO THE LEFT.  PERFORMED COM PROCEDURE FOR NO-SLAT LANDING AND LANDING WAS NORMAL.  MAINTENANCE CORRECTED A LOOSE ANTI-ICE ''T'' DUCT ON THE RIGHT WING AND ADJUSTED THE PADS.  INSPECTED SLAT ACTUATOR BAYS, SLAT, AND ICE DOORS ON BOTH WINGS.  NO DEFECTS NOTED.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
